Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isomorphisms between sub-strongly
reducible maximal triangular algebras


Authors: Fangyan Lu and Shijie Lu
Journal: Proc. Amer. Math. Soc. 128 (2000), 2121-2128
MSC (2000): Primary 47L75, 47L35
Published electronically: November 29, 1999
MathSciNet review: 1690996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we introduce the concept of sub-strongly maximal triangular algebras which form a large class of maximal triangular algebras, and prove that every algebraic isomorphism of sub-strongly maximal triangular algebras is spatially implemented, which generalizes the result by Ringrose in two respects.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L75, 47L35

Retrieve articles in all journals with MSC (2000): 47L75, 47L35


Additional Information

Fangyan Lu
Affiliation: School of Mathematical Science, Suzhou University, Suzhou 215006, People’s Republic of China
Email: fylu@suda.edu.cn

Shijie Lu
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou 310027, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05459-3
PII: S 0002-9939(99)05459-3
Keywords: Sub-strongly reducible maximal triangular algebras, hull nest, isomorphism
Received by editor(s): January 6, 1998
Received by editor(s) in revised form: September 4, 1998
Published electronically: November 29, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society